# SDR USAA2013032200015

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17014734001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CLIP AT FR18, LBL 29.5.  REPLACED CLIP AT FR18, LBL 29.5 IAW EMBRAER 190 SRM II 51-40-02, 51-41-01, 51-23-04 & 51-23-05, 51-23-06, & 51-21-01.
